Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes low blood pressure?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Wed, 8 Oct 2014 in Hypertension and Heart Disease
Question: My blood pressure has been high now it is running 104 /69 in the right arm 98/62 in left I have been very fatigued. I am taking BP med Losartin 25 mg amI doing the correct thing? I am 75 weigh 135
doctor
Answered by Dr. Ivo Ditah 14 minutes later
Brief Answer:
The blood pressure is too low!

Detailed Answer:
Hi and thank you so much for this query.

Your blood pressure has been lowered to concerning levels and this is probably responsible for this feeling of fatigue. The drug dosage should be reduced to maintain the blood pressure at values greater than 120/80mmHg and less than 140/90mmHg. Talk to your doctor about this.

In all, your blood pressure is too low for a client taking medications for high blood pressure. The dosage should be reduced to keep the numbers well controlled and not to cause symptoms of low blood pressure like fatigue that you have mentioned.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Hypertension

doctor1 MD

I take a combination therapy antihypertensive med called Atacand plus for the past 5 years and I ve noticed a decrease in my memory as well as...

doctor1 MD

hi,i have been prescibed Deanxit by a cardiologist to assist with my treat ment for hypertension,i hear this drug is not safe and can cause some...

doctor1 MD

ive been suffering from dizziness and confusion sporadically. it only last for a few moments, often less than a minuet. ive been suffering from...

doctor1 MD

1 )R u in XXXX Hospital. 2 ) Low hemoglobin11.0 - does it result in High BP 3 ) My age 75 am diabetic since 25 years. 4 ) How serious is...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...